New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

zezita
New Member


Date Joined Sep 2006
Total Posts : 7
   Posted 9/22/2006 5:11 PM (GMT -7)   
it's waiting for me at the pharmacy, never took it before. anyone know what it's like? how long does it take to work?

Bethers36
Regular Member


Date Joined Sep 2006
Total Posts : 152
   Posted 9/22/2006 7:30 PM (GMT -7)   
I am researching the same thing....

CounterClockwise
Veteran Member


Date Joined Jul 2006
Total Posts : 1529
   Posted 9/23/2006 4:57 AM (GMT -7)   
Hi guys,
 
I don't have any personal experience with this med, I'm afraid, but I have read other posts about it helping, and you might find this webpage informative: http://www.bms.com/cgi-bin/anybin.pl?sql=select%20PPI%0A%09%09%09%09%20%20%20from%20TB_PRODUCT_PPI%20%0A%09%09%09%09%20%20%20where%20PPI_SEQ%20=%2035&key=PPI
 
Good luck with it!
 
Rosie x
********************

People are not like fish: they do not work well battered.

When I'm not in my right mind, my left mind gets pretty crowded...

********************

 
Co-Moderator, Bipolar Forum


normalsnofun
Veteran Member


Date Joined Oct 2005
Total Posts : 2500
   Posted 9/23/2006 8:02 AM (GMT -7)   
I am pretty sure we have some members who are or were on this med. Hang in there and I am sure they will pop in.
--Michelle

"...I dont want the world to see me
'cause I dont think that they'd understand
When everythings made to be broken
I just want you to know who I am..."
--Goo Goo Dolls


Evolution
New Member


Date Joined Sep 2006
Total Posts : 9
   Posted 9/23/2006 9:56 AM (GMT -7)   
I took it for a while, didn't do anything fo me but it didn't give me any wierd side effects, just a mild headache, and my eyes would get gittery I guess

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 9/23/2006 10:13 AM (GMT -7)   
I think it is one of the milder meds and I am sure like Normal said peeps on it will post
I think if your doc has RX you should at least give it a shot ...Just my opinion
Post and let us know how you are
    Contribute today to support Healing Well Forums...Donate @
 
     Believe In Yourself......Live Love and Laugh
 
 Never Give up on Yourself ,Your True friends nor your Dignity
    Dont Comprimise Yourself....You Are All You've Got


creampuff
New Member


Date Joined Nov 2005
Total Posts : 15
   Posted 9/23/2006 10:35 AM (GMT -7)   
I was on buspar a while ago after my psych took me off of meclizine.  I could hardly tell the buspar was working at first.  I think he said you would have to take it regularly for a few weeks to a few months to see any real results.  I guess it worked because my anxiety went away for a time but it was a really gradual change. I didn't have any side effects.

zezita
New Member


Date Joined Sep 2006
Total Posts : 7
   Posted 9/23/2006 12:24 PM (GMT -7)   
i guess it's common sense, i'll just have to wait and see. as long as there are no bad side affects, what's the harm? i'm just used to that quick xanax fix. weeks seem like years away. i gotta do something tho' thurs i had such a attack that i couldn't make it out of the house to see my shrink! so he phoned in my new scrip for buspar.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 3:09 PM (GMT -7)
There are a total of 2,734,927 posts in 301,259 threads.
View Active Threads


Who's Online
This forum has 151367 registered members. Please welcome our newest member, vtu15.
357 Guest(s), 14 Registered Member(s) are currently online.  Details
Thankuall, abb, countess18, Gemlin, dismissed, getting by, wpack3, Mad Martha, BKelly, ks1905, joavila92, Ariel Smith, sam12, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer